Weight Gain And I Am Ready To Stop Medication

1 Reply Updated



Conversation Starter

Amanda Says:


Aspavor 40mg made me gain weight. I have not changed my diet. I am unhappy. Major unhappy!! I will stop taking the tabs over eight days!! Also going for a third Lipo previous medication from RB 20mg did not help the bad stuff same count. I feel very unhappy. From size 32 to 34 feeling tight and my back also reminds me that I have gained weight.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Bluebird Says:
via mobile

I saw a post that someone gained weight taking aspavor 40mg. Can i take this? I'm 23 years old, 5.2 inches in height and 42kg.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Medication interactions and rapid weight gain
I am gaining weight at an alarming rate. 1kg per month. On meds for stress, restless legs, spondilytus and sporatic arth...
Is there a prescription medication to Help You Gain Weight
I am 35 lbs underweight and have been trying everything there is to gain weight, including drinking Boost with extra pro... 1 reply
Weight lose and possible Medication Reduction needed? Venlaxine and Lamotrigine
I am 24 years old, after severe depression/mania/psychosis from age 12-20 I tried many Antidepressants/mood stabilizers/... 1 reply
Weight gain medication
My body looks so slim n thin..... and other people have told me I'm too slim n thin..... so I want to become a bit f... 43 replies
Gain weight with thyroid medication
I have been on 50 mcg of levothyroxine for 5 months and I have gained 15 pounds. My doctor tells me that it should be th... 68 replies
Can any of my medications cause weight gain as a side effect
I want to know if 10mg of Urbanol + 150mg of Epitc + 500mg of Dopaquel + 100mg Prozac can cause weight gain? ## Yes I wi... 2 replies
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
How to Reduce Carbo-Levo and Stop Medication
My mother is showing undesirable side effects of this medication and is ready to stop taking it. She's taking one ta... 1 reply
can i stop taking chantix without decreasing dosage as am having side effects that makes me want to the medication
I have been taking Chantix for almost 6 weeks and not smoking for almost 5 weeks. My dreams are not nightmares, but are ... 6 replies
testopel weight gain
Im a 51 year old male with long standing testosterone issues. Several years ago my T level was 113. I was placed on Andr... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 November 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA